Open Access

On the point spectrum of transport operator


Full Text

Coming Soon.





Article Information

TitleOn the point spectrum of transport operator
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 21-36
MathSciNet MR2130934
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

E. Cheremnikh and F. Diaba, On the point spectrum of transport operator, Methods Funct. Anal. Topology 11 (2005), no. 1, 21-36.


BibTex

@article {MFAT289,
    AUTHOR = {Cheremnikh, E. and Diaba, F.},
     TITLE = {On the point spectrum of transport operator},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {21-36},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=289},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues